The isochronism of a certain system of differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 821-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_5_a5,
author = {V. I. Chemodanov},
title = {The isochronism of a certain system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {821--829},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_5_a5/}
}
V. I. Chemodanov. The isochronism of a certain system of differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 821-829. http://geodesic.mathdoc.fr/item/DE_1968_4_5_a5/